Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggested hysterectomy for enlarged uterus. Acne, pain in the breast and bloating. Can I go for HRT?

Am having hysterectomy (enlarged uterus) in 2 weeks. Currently my hormones have gone nuts . I am 48 years old. My face has broken out in unusual acne (blistery pimples on my chin ), my breasts hurt, I m bloated, and I m spotting daily for about a week leading up to my period. I would be interested in knowing if I qualify for HRT , and if so what type?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
The acne, breast tenderness, bloating and spotting typically are symptoms of peri menopause.
Please wait till the hysterectomy is done.
There is no point considering HRT now.
ALso, you havent mentioned if your ovaries would be left in or not.
If the symptoms persist and get more troublesome, you certainly qualify for HRT, which could be taken locally, in tablet form, as patches or gels.
Progesterone could be started off first alone, and if you do not respond adequately, estrogen can be added.
Take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor